MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. 2/3 MM TROCAR 65MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 23NBS
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported that during a laparoscopic oophorectomy, it was found that the tip of the outer cylinder was deformed when it was about to be inserted into the patient.The device was to be used on the oviduct.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4) date sent: 2/25/2022 d4: batch # v95a34 investigation summary: visual analysis of the returned sample determined that the 23nbs device was received with the tip of the sleeve damaged/melted.As part of our quality process all devices are manufactured, inspected, and released to approved specifications.In order to prevent this kind of damage, please avoid the contact with laser, electrosurgical or ultrasonic devices.A manufacturing record evaluation was performed for the finished device batch number and no non-conformances were identified.

Brand Name
2/3 MM TROCAR 65MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo
Manufacturer Contact
kara ditty-bovard
475 calle c
guaynabo 
6107428552
MDR Report Key13280871
Report Number3005075853-2022-00339
Device Sequence Number4964301
Product Code GCJ
UDI-Device Identifier10705036000402
UDI-Public10705036000402
Combination Product (Y/N)N
PMA/510(K) Number
K972578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23NBS
Device Catalogue Number23NBS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/20/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown